After reading my Beta blocker has a known side effect of Rapid Waight Gain. baldness and vision
problems.. I have to ask this question to someone? who might or maybe knows the ansure.
If the daily intake of Dairy products , such as skim or low fat Milk can cause waight gain when taking beta blockers or meds like diovan ? as im trying to somehow loose waight. as once on toprol xl a few years ago , I went from skinny to having a beer like belly form. or what is called a overhang
I eat right and very small amounts of food daily, never over ate! I walk 2 to 4 miles per day slow pace
so im carefull, however the belly formed and I cant seem to compleatly loose it, so im wondering if I stopped drinking milk and eatting any dairy proudcts , if the waight might fall off.. ? im also slowly weening off the toprol xl - as I can no longer take the adverse side effects.
oh yeah im seeing a Holestic Doctor soon, so will have help weening off the meds.
as I know there are with drawal symptoms that happen. been there done that !